Article Text

PDF

Clarithromycin induced digoxin toxicity.
  1. S P Nordt,
  2. S R Williams,
  3. A S Manoguerra,
  4. R F Clark
  1. California Poison Control System-San Diego Division and Division of Medical Toxicology University of California, San Diego Medical Center, 92103-8925, USA. snordt@ucsd.edu

    Abstract

    A case of digoxin poisoning following the co-administration of digoxin and clarithromycin in a 28 year old male is described. Since the aetiology of chronic digoxin poisoning is often unclear, clinicians should be aware of the potential drug-drug interaction between digoxin and clarithromycin.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.